| Model Number |
GIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, the gastrointestinal videoscope exhibited foreign material at the air/water channel tube and nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to fields h3, h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 18 years since the subject device was manufactured.Three attempts were performed to obtain additional information, but no response was received from the customer.Based on the results of the investigation, the foreign material could not be identified.It is unknown whether the reprocessing was conducted in accordance with instructions for use (ifu).No physical damage was found at the location with foreign material.A root cause could not be identified.The instruction manual states the detection method associated with the event in "evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection¿ and prevention method in "evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories)".Olympus will continue to monitor field performance for this device.